# SDR KBM2004F00025

- Difficulty date: March 18, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,187 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,848 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Part number: 0292005220
- Condition: Cracked
- Location: Engine
- Part time: 107 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF ENGINE FOR DISC REPLACEMENT.  FOUND CRACK ON 1ST STG NOZZLE GUIDE VANES.  DURING 2ND STAGE TURBINE WHEEL AND BLADE REPLACEMENT 263 SB.  REMOVED AND REPLACED ENGINE WITH RENTAL.
